| Model Number |
TFAT30 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the iol was dislocated.The iol was exchanged for a different model iol and placed in the sulcus, and an anterior vitrectomy was performed.
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens is split twice near the haptic/optic junction.A large piece of lens material is broken off of the optic edge.Scratches are observed on the optic.The root cause for the reported events could not be determined.A malfunction has not been confirmed.Or information provided that the lens was the cause of the event.The damage of the returned sample is typical of the findings associated with explantation of the iol.The manufacturer internal reference number is: (b)(4).